# SDR C77A20120830009

- Difficulty date: August 25, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N632CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000244
- Aircraft time: 11,040 hours, 6,294 cycles
- Engine: Ge CF348E5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086125001
- Condition: Corroded
- Location: Zone 200
- Part time: 11,040 hours, 6,294 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SUPPORT AT FRAME 89 BETWEEN RT FLOORBEAM AND INTERCOSTAL CORRODED, X=24458.0 MM, Y= 260.4 MM.  R & R RT FLOOR SUPPORT IAW SRM 51-41-01 AND 51-43-01 ON WO 538068-269 IAW EO E175-5300-075, REV IR WO 610775.
